MathSciNet Relay Station
MathSciNet bibliographic data
MR1328359 (97b:46013) 46A55 (46B20)
Cheng, Li Xin; Zhou, Yunchi; Zhang, Fong Danes' drop theorem in locally convex spaces. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3699–3702.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement